# SDR 2022F00149

- Difficulty date: April 30, 2021
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: XAUUT
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- Aircraft time: 68,217 hours, 57,435 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Blades
- Part serial: P666226B
- Condition: Damaged
- Location: Zone 400
- Component: Engine
- Component part number: JT8D9A
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB BETWEEN 12000 AND 15000 FT, A LOUD BANG WAS HEARD, OBSERVING  PARAMETERS OF THE LEFT ENGINE OUT OF RANGE IN RELATION TO THE POSITION OF THE THROTTLE LEVER OF THE SAME ENGINE, PROCEEDING TO SHUTDOWN THE LEFT ENGINE PER QRH.
